# SDR ASOA20160510022R

- Difficulty date: May 10, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 38,489 hours, 29,890 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7287103507
- Condition: Shorted
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE RIGHT SIDEWALL PASSENGER LIGHTS WOULD NOT TURN ON AND PRODUCED A BURNING ODOR.  MAINTENANCE R & R THE LIGHTS CONTROL MODULE WITH OPS CHECK GOOD AND NO BURNING ODOR. ACFT WAS APPROVED FOR RETURN TO SERVICE.
